Person:499868: Difference between revisions

From MaRDI portal
Person:499868
Created automatically from import230924090903
 
m AuthorDisambiguator moved page Richard B. Melrose to Richard B. Melrose: Duplicate
 
(No difference)

Latest revision as of 03:19, 12 December 2023

Available identifiers

zbMath Open melrose.richard-bWikidataQ2150196 ScholiaQ2150196MaRDI QIDQ499868

List of research outcomes





PublicationDate of PublicationType
Generalized Products and Semiclassical Quantization2023-11-28Paper
Index and small bundle gerbes2023-06-22Paper
Bigerbes2022-01-21Paper
Boundary Behaviour of Weil–Petersson and Fibre Metrics for Riemann Moduli Spaces2021-03-15Paper
Equivariant K-theory and Resolution II: Non-Abelian actions2020-12-31Paper
Equivariant K-theory and Resolution I: Abelian Actions2020-07-29Paper
Compactification of semi-simple Lie groups2019-10-07Paper
Compactification of SL(2)2018-12-10Paper
Equivariant K-theory and Resolution I: Abelian actions2018-07-22Paper
Resolution of the canonical fiber metrics for a Lefschetz fibration2018-03-05Paper
Geometry of pseudodifferential algebra bundles and Fourier integral operators2017-09-08Paper
Loop-fusion cohomology and transgression2015-10-06Paper
Generalized Blow-Up of Corners and Fiber Products2015-02-02Paper
Analytic Continuation and Semiclassical Resolvent Estimates on Asymptotically Hyperbolic Spaces2014-05-02Paper
Asymptotics of Solutions of the Wave Equation on de Sitter-Schwarzschild Space2014-05-02Paper
Equivalence of string and fusion loop-spin structures2013-09-01Paper
Diffraction of singularities for the wave equation on manifolds with corners2013-07-22Paper
Adiabatic Limit with Isolated Degenerate Fibres2013-04-02Paper
Generalized Blow-Up of Corners and Fiber Products2013-04-02Paper
Adiabatic Limit, Heat Kernel and Analytic Torsion2012-08-28Paper
Eta forms and the odd pseudodifferential families index2012-01-05Paper
A remark on distributions and the de Rham theorem2011-05-12Paper
Fredholm realizations of elliptic symbols on manifolds with boundary II: fibered boundary2011-05-06Paper
Resolution of smooth group actions2011-04-20Paper
Delocalized equivariant cohomology and resolution2010-12-28Paper
The index of projective families of elliptic operators: the decomposable case2010-08-09Paper
Generalized backscattering and the Lax-Phillips transform2010-03-05Paper
RELATIVE CHERN CHARACTER, BOUNDARIES AND INDEX FORMULAS2009-12-04Paper
Equivariant cohomology and resolution2009-07-20Paper
Fredholm realizations of elliptic symbols on manifolds with boundary2009-03-03Paper
Microlocal propagation near radial points and scattering for symbolic potentials of order zero2009-01-08Paper
Scattering configuration spaces2008-08-14Paper
Propagation of singularities for the wave equation on edge manifolds2008-08-05Paper
https://portal.mardi4nfdi.de/entity/Q35095032008-07-01Paper
Periodicity and the determinant bundle2007-11-14Paper
https://portal.mardi4nfdi.de/entity/Q35928332007-09-24Paper
Index in \(K\)-theory for families of fibred cusp operators2007-02-13Paper
Fractional analytic index2006-10-31Paper
https://portal.mardi4nfdi.de/entity/Q56933222005-09-24Paper
The index of projective families of elliptic operators2005-09-20Paper
Star products and local line bundles.2005-04-29Paper
https://portal.mardi4nfdi.de/entity/Q48315142005-01-03Paper
https://portal.mardi4nfdi.de/entity/Q48315652005-01-03Paper
Propagation of singularities for the wave equation on conic manifolds2004-10-01Paper
Spectral and scattering theory for symbolic potentials of order zero.2004-01-26Paper
Families of Dirac operators, boundaries and the \(B\)-calculus2001-02-27Paper
Pseudodifferential operators on manifolds with fibred boundaries.2000-11-15Paper
The eta invariant and families of pseudodifferential operators2000-04-10Paper
https://portal.mardi4nfdi.de/entity/Q42495051999-12-19Paper
An index theorem for families of Dirac operators on odd-dimensional manifolds with boundary1999-09-19Paper
Contact degree and the index of Fourier integral operators1999-02-18Paper
\(K\)-theory of \(C^*\)-algebras of b-pseudodifferential operators1998-11-02Paper
https://portal.mardi4nfdi.de/entity/Q43983491998-07-16Paper
A signature formula for manifolds with corners of codimension two1998-03-23Paper
https://portal.mardi4nfdi.de/entity/Q43690981997-12-18Paper
$C^*$-algebras of $b$-pseudodifferential operators and an $\R^k$-equivariant index theorem1996-10-23Paper
https://portal.mardi4nfdi.de/entity/Q48786491996-06-24Paper
Homology of pseudodifferential operators I. Manifolds with boundary1996-06-20Paper
Analytic surgery and the eta invariant1996-06-03Paper
https://portal.mardi4nfdi.de/entity/Q43101831996-05-27Paper
Scattering metrics and geodesic flow at infinity1996-04-16Paper
Analytic surgery and the accumulation of eigenvalues1996-03-17Paper
https://portal.mardi4nfdi.de/entity/Q48495281995-10-03Paper
Non-linear interaction of a cusp and a plane1995-05-23Paper
https://portal.mardi4nfdi.de/entity/Q42784061994-01-26Paper
https://portal.mardi4nfdi.de/entity/Q46940181993-06-29Paper
Analytic \(K\)-theory on manifolds with corners1992-09-27Paper
https://portal.mardi4nfdi.de/entity/Q40086161992-09-27Paper
https://portal.mardi4nfdi.de/entity/Q40111121992-09-27Paper
A mod \(k\) index theorem1992-07-22Paper
Resolvent of the Laplacian on strictly pseudoconvex domains1992-06-27Paper
The adiabatic limit, Hodge cohomology and Leray's spectral sequence for a fibration1990-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38299061988-01-01Paper
Weyl asymptotics for the phase in obstacle scattering1988-01-01Paper
Meromorphic extension of the resolvent on complete spaces with asymptotically constant negative curvature1987-01-01Paper
Interaction of progressing waves for semilinear wave equations. II1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38035571987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34724951986-01-01Paper
The radiation pattern of a diffracted wavenear the shadow boundary1986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47250391986-01-01Paper
Interaction of nonlinear progressing waves for semilinear wave equations1985-01-01Paper
Near peak scattering and the corrected Kirchhoff approximation for a convex obstacle1985-01-01Paper
The wave equation for a hypoelliptic operator with symplectic characteristics of codimension two1985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32170051984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33386731984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37333311984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37566851984-01-01Paper
Polynomial bound on the number of scattering poles1983-01-01Paper
The Cauchy problem for effectively hyperbolic operators1983-01-01Paper
Scattering theory and the trace of the wave group1982-01-01Paper
Spectral invariants of convex planar regions1982-01-01Paper
Boundary behaviour of the complex Monge-Ampère equation1982-01-01Paper
Singularities of boundary value problems. II1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36640961982-01-01Paper
Some spectrally isolated convex planar regions1982-01-01Paper
Equivalence of glancing hypersurfaces. II1981-01-01Paper
Transformation of boundary problems1981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39348971981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39377091981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39405321981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39611961981-01-01Paper
Forward scattering by a convex obstacle1980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38767231980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38989321980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39215651980-01-01Paper
Singularities and energy decay in acoustical scattering1979-01-01Paper
An inverse spectral result for elliptical regions of \(\mathbb{R}^2\)1979-01-01Paper
The Poisson summation formula for manifolds with boundary1979-01-01Paper
Microlocal structure of involutive conical refraction1979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38926611979-01-01Paper
Lagrangian Intersection and the Cauchy Problem1979-01-01Paper
Singularities of boundary value problems. I1978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41638541978-01-01Paper
Airy operators1978-01-01Paper
The propagation of singularities along gliding rays1977-01-01Paper
The wave front set of the solution of a simple initial-boundary value problem with glancing rays. II1977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41304671977-01-01Paper
Equivalence of glancing hyper-surfaces1976-01-01Paper
The Cauchy problem with polynomial growth conditions for partial differential operators with constant coefficients1975-01-01Paper
Local Fourier-Airy integral operators1975-01-01Paper
Microlocal parametrices for diffractive boundary value problems1975-01-01Paper
Periodic solutions of certain nonlinear autonomous wave equations1975-01-01Paper
Normal self-intersections of the characteristic variety1975-01-01Paper

Research outcomes over time

This page was built for person: Richard B. Melrose